MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-14-108
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that insert chipped while being inserted with teflon mallet.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: product code 158114108, work order (b)(4) was manufactured on 25-nov-2020.21 parts were manufactured per specification and all raw materials met specification.Scrap: 3 parts from this lot were scrapped: 1x scrap code a162: this concerns ¿packaging process scrap¿.There is no correlation between this scrap reason and the failure mode of the complaint.1x scrap code a052: this concerns ¿dimensional scrap¿.There is no correlation between this scrap reason and the failure mode of the complaint.1x scrap code a162: this concerns ¿first off¿.There is no correlation between this scrap reason and the failure mode of the complaint.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: there were no non-conformances associated with this lot.Coc review: certificate of conformance review for 7278361, product code 158114108, work order (b)(4) and met specification.

Brand Name
SIGMA CRVD XLK INS 4 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12001751
Report Number1818910-2021-12720
Device Sequence Number16418780
Product Code JWH
UDI-Device Identifier10603295063506
UDI-Public10603295063506
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-14-108
Device Catalogue Number158114108
Device Lot Number9626965
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1